# SDR 2004UALA00354

- Difficulty date: April 1, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: 69735491
- Condition: Broken
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DUCT FLANGE & SUPPORT BRACKET BROKEN.  REMOVED AND REPAIRED BROKEN TAI DUCT FLANGE AND BROKEN SUPPORT, REINSTALLED.
